# SDR IPXA1B66719

- Difficulty date: April 7, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0277834
- Condition: Misrepaired
- Location: Bs 2635-2661
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C  FUSELAGE SKIN AT BETWEEN BS 2635-2661 WL 308-WL318 AREA REPAIR DOES NOT CORRELATE TO THE REPAIR CONFIGURATION IN THE EFN DOCUMENTATION.   REPAIRED IAW HX RS R-53-80-37049 REV A & EO B747-5330-42742-A. ORG MAT 2024T3 (2 PLIES) 0.016. EXISTING CUTOUT 14" X 20". THIS REPAIR IS TIME LIMITED UNTIL 05/16/13 PENDING DTA ANALYSIS BY MFG.
